Header

UZH-Logo

Maintenance Infos

Smooth tail-index estimation


Müller, S; Rufibach, K (2009). Smooth tail-index estimation. Journal of Statistical Computation and Simulation, 79(9):1155-1167.

Statistics

Citations

7 citations in Web of Science®
8 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

61 downloads since deposited on 17 Nov 2009
9 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > Epidemiology, Biostatistics and Prevention Institute (EBPI)
Dewey Decimal Classification:610 Medicine & health
Language:English
Date:2009
Deposited On:17 Nov 2009 08:37
Last Modified:06 Dec 2017 21:46
Publisher:Taylor & Francis
ISSN:0094-9655
Additional Information:This is an electronic version of an article published in Journal of Statistical Computation and Simulation. Smooth tail-index estimation is available online at DOI: 10.1080/00949650802142667
Publisher DOI:https://doi.org/10.1080/00949650802142667

Download

Download PDF  'Smooth tail-index estimation'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 1MB
View at publisher